Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Values of indefinite quadratic forms at integral points and flows on spaces of lattices


Author: Armand Borel
Journal: Bull. Amer. Math. Soc. 32 (1995), 184-204
MSC: Primary 22E40; Secondary 11H50, 11H55, 22-02
MathSciNet review: 1302785
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 22E40, 11H50, 11H55, 22-02

Retrieve articles in all journals with MSC: 22E40, 11H50, 11H55, 22-02


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1995-00587-2
PII: S 0273-0979(1995)00587-2
Article copyright: © Copyright 1995 American Mathematical Society